RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 170, Pages 161–190 (Mi tm2202)  

This article is cited in 12 scientific papers (total in 13 papers)

Equivalent norms in weighted spaces

L. D. Kudryavtsev


Full text: PDF file (2546 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1987, 170, 185–218

Bibliographic databases:

Document Type: Article
UDC: 517.5

Citation: L. D. Kudryavtsev, “Equivalent norms in weighted spaces”, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Collection of articles, Trudy Mat. Inst. Steklov., 170, 1984, 161–190; Proc. Steklov Inst. Math., 170 (1987), 185–218

Citation in format AMSBIB
\Bibitem{Kud84}
\by L.~D.~Kudryavtsev
\paper Equivalent norms in weighted spaces
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~10
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 170
\pages 161--190
\mathnet{http://mi.mathnet.ru/tm2202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=790335}
\zmath{https://zbmath.org/?q=an:0616.46033|0577.46033}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1987
\vol 170
\pages 185--218


Linking options:
  • http://mi.mathnet.ru/eng/tm2202
  • http://mi.mathnet.ru/eng/tm/v170/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oinarov R., “On the Density of Finite Functions with Compact Support in Weight Spaces and Weight Inequalities”, Doklady Akademii Nauk Sssr, 303:3 (1988), 559–563  mathnet  isi
    2. V. S. Balaganskii, “Antiproximinal sets in spaces of continuous functions”, Math. Notes, 60:5 (1996), 485–494  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Kalybay A.A., “A generalized multiparameter weighted Nikol'skii–Lizorkin inequality”, Doklady Mathematics, 68:1 (2003), 121–127  isi
    4. A. A. Bolibrukh, V. A. Il'in, S. M. Nikol'skii, V. M. Filippov, G. N. Yakovlev, “Lev Dmitrievich Kudryavtsev (on his 80th birthday)”, Russian Math. Surveys, 60:1 (2005), 177–188  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Sh. I. Tayupov, M. R. Timerbaev, “Skhemy MKE vysokogo poryadka tochnosti dlya neodnorodnoi dvukhtochechnoi granichnoi zadachi s vyrozhdeniem”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2006, 63–75  mathnet  zmath
    6. A. D. Lyashko, Sh. I. Tayupov, M. R. Timerbaev, “High-accuracy schemes of the finite element method for systems of degenerate elliptic equations on an interval”, Russian Math. (Iz. VUZ), 53:7 (2009), 17–27  mathnet  crossref  mathscinet  zmath
    7. A. A. Sobolev, M. R. Timerbaev, “O skhemakh MKE vysokogo poryadka tochnosti dlya dvukhtochechnoi zadachi Dirikhle chetvertogo poryadka s vyrozhdeniem”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 152, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2010, 235–244  mathnet  mathscinet
    8. L. P. Tepoyan, Kalvand Daryoush, “Neumann problem for fourth order degenerate ordinary differential equations”, Uch. zapiski EGU, ser. Fizika i Matematika, 2010, no. 1, 22–26  mathnet
    9. Hosein Ansari, “Degenerate differential-operator equations on infinite interval”, Uch. zapiski EGU, ser. Fizika i Matematika, 2011, no. 2, 27–32  mathnet
    10. L. P. Tepoyan, H. S. Grigoryan, “On degenerate nonself-adjoint differential equations of fourth order”, Uch. zapiski EGU, ser. Fizika i Matematika, 2012, no. 3, 29–33  mathnet
    11. L. Tepoyan, “Nonselfadjoint degenerate differential equations of higher order”, Uch. zapiski EGU, ser. Fizika i Matematika, 2014, no. 2, 24–29  mathnet
    12. S. Zschorn, “Nonselfadjoint degenerate differential operator equations of higher order on infinite interval”, Uch. zapiski EGU, ser. Fizika i Matematika, 2014, no. 2, 39–45  mathnet
    13. A. A. Sobolev, M. R. Timerbaev, “Approksimatsiya vysokogo poryadka tochnosti dvukhtochechnoi kraevoi zadachi chetvertogo poryadka s vyrozhdayuschimisya koeffitsientami”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2017, 493–508  mathnet  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:95
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019